Alert archive / Oklahoma / Wind Advisories in 2018

Wind Advisory 10, NWS Norman, OK

April 6, 201820 counties in Oklahoma; 8 counties in Texas

NWS Norman, OK issued this wind advisory at Apr 6, 2018, 4:12 AM CDT for 20 counties in Oklahoma; 8 counties in Texas. It took effect at Apr 6, 2018, 2:00 PM CDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Apr 6, 2018, 4:12 AM CDT (09:12 UTC)
In effect from
Apr 6, 2018, 2:00 PM CDT
Expired
Apr 7, 2018, 1:00 AM CDT
In force
11 hr
Issued by
NWS Norman, OK
All 28 counties

Beckham County, OK, Caddo County, OK, Carter County, OK, Comanche County, OK, Cotton County, OK, Garvin County, OK, Grady County, OK, Greer County, OK, Harmon County, OK, Jackson County, OK, Jefferson County, OK, Johnston County, OK, Kiowa County, OK, Love County, OK, Marshall County, OK, McClain County, OK, Murray County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 46 km from the middle of the area, began a volume at 09:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 9.2 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2018-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2018-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1759 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
225 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

690 
WWUS74 KOUN 060912
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
412 AM CDT Fri Apr 6 2018

OKZ021>023-027-028-033>041-044>047-050-051-TXZ083>090-062100-
/O.NEW.KOUN.WI.Y.0010.180406T1900Z-180407T0600Z/
/O.CON.KOUN.FZ.W.0003.180407T0200Z-180407T1500Z/
Beckham-Washita-Caddo-Grady-McClain-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Cotton-Jefferson-Carter-
Johnston-Love-Marshall-Hardeman-Foard-Wilbarger-Wichita-Knox-
Baylor-Archer-Clay-
Including the cities of Elk City, Sayre, Cordell, Burns Flat, 
Sentinel, Anadarko, Hinton, Chickasha, Tuttle, Purcell, 
Newcastle, Blanchard, Hollis, Mangum, Granite, Hobart, Snyder, 
Altus, Frederick, Lawton, Duncan, Pauls Valley, Lindsay, 
Wynnewood, Sulphur, Davis, Walters, Temple, Waurika, Ringling, 
Ryan, Ardmore, Tishomingo, Marietta, Thackerville, Madill, 
Kingston, Quanah, Crowell, Vernon, Sheppard AFB, Wichita Falls, 
Munday, Knox City, Seymour, Archer City, Holliday, Lakeside City,
Scotland, and Henrietta
412 AM CDT Fri Apr 6 2018

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 1 AM CDT
SATURDAY...
...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
10 AM CDT SATURDAY...

The National Weather Service in Norman has issued a Wind
Advisory, which is in effect from 2 PM this afternoon to 1 AM CDT
Saturday.

* TEMPERATURES...Low temperatures in the mid 20s to lower 30s.

* WINDS...Northeast at 25 to 30 mph with gusts as high as 45 mph. 

* TIMING...Strong winds will occur from mid afternoon through
  Friday evening. Freezing temperatures are expected late Friday 
  night into Saturday morning. 

* IMPACTS...Strong winds may cause difficult travel, especially
  for high profile vehicles. Frost and freeze conditions may
  damage sensitive vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

OKZ004>020-024>026-029>032-042-043-048-052-062100-
/O.CON.KOUN.FZ.W.0003.180407T0200Z-180407T1500Z/
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Canadian-Oklahoma-Lincoln-Cleveland-Pottawatomie-Seminole-Hughes-
Pontotoc-Coal-Atoka-Bryan-
Including the cities of Buffalo, Laverne, Alva, Cherokee, Helena,
Carmen, Medford, Pond Creek, Lamont, Wakita, Ponca City, 
Blackwell, Shattuck, Arnett, Gage, Fargo, Woodward, Fairview, 
Enid, Perry, Cheyenne, Hammon, Seiling, Vici, Taloga, Leedey, 
Weatherford, Clinton, Watonga, Geary, Okeene, Kingfisher, 
Hennessey, Okarche, Guthrie, Stillwater, Yukon, Concho, El Reno, 
Mustang, Oklahoma City, Chandler, Stroud, Prague, Meeker, 
Davenport, Wellston, Norman, Moore, Shawnee, Seminole, Wewoka, 
Holdenville, Wetumka, Ada, Coalgate, Atoka, and Durant
412 AM CDT Fri Apr 6 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
10 AM CDT SATURDAY...

* TEMPERATURES...Low temperatures will range from the upper teens
  in northwest Oklahoma to around 30 degrees in southeast
  Oklahoma.  

* TIMING...Friday night into Saturday morning.

* IMPACTS...Frost and freeze conditions may damage sensitive
  vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
2 follow-up statements
013 
WWUS74 KOUN 062053
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
353 PM CDT Fri Apr 6 2018

OKZ021>023-027-028-033>041-044>047-050-051-TXZ083>090-070600-
/O.CON.KOUN.FZ.W.0003.180407T0200Z-180407T1500Z/
/O.CON.KOUN.WI.Y.0010.000000T0000Z-180407T0600Z/
Beckham-Washita-Caddo-Grady-McClain-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Cotton-Jefferson-Carter-
Johnston-Love-Marshall-Hardeman-Foard-Wilbarger-Wichita-Knox-
Baylor-Archer-Clay-
Including the cities of Elk City, Sayre, Cordell, Burns Flat, 
Sentinel, Anadarko, Hinton, Chickasha, Tuttle, Purcell, 
Newcastle, Blanchard, Hollis, Mangum, Granite, Hobart, Snyder, 
Altus, Frederick, Lawton, Duncan, Pauls Valley, Lindsay, 
Wynnewood, Sulphur, Davis, Walters, Temple, Waurika, Ringling, 
Ryan, Ardmore, Tishomingo, Marietta, Thackerville, Madill, 
Kingston, Quanah, Crowell, Vernon, Sheppard AFB, Wichita Falls, 
Munday, Knox City, Seymour, Archer City, Holliday, Lakeside City,
Scotland, and Henrietta
353 PM CDT Fri Apr 6 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY...
...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
10 AM CDT SATURDAY...

* TEMPERATURES...Lows in the mid 20s to lower 30s.

* WINDS...North 20 to 30 mph with gusts up to 45 mph.

* TIMING...Strong winds will occur from this afternoon and evening.
  Freezing temperatures are expected late Friday night into 
  Saturday morning.

* IMPACTS...Frost and freeze conditions may damage sensitive 
  vegetation. Take steps now to protect tender plants from the 
  cold.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

OKZ004>020-024>026-029>032-042-043-048-052-070600-
/O.CON.KOUN.FZ.W.0003.180407T0200Z-180407T1500Z/
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Canadian-Oklahoma-Lincoln-Cleveland-Pottawatomie-Seminole-Hughes-
Pontotoc-Coal-Atoka-Bryan-
Including the cities of Buffalo, Laverne, Alva, Cherokee, Helena,
Carmen, Medford, Pond Creek, Lamont, Wakita, Ponca City, 
Blackwell, Shattuck, Arnett, Gage, Fargo, Woodward, Fairview, 
Enid, Perry, Cheyenne, Hammon, Seiling, Vici, Taloga, Leedey, 
Weatherford, Clinton, Watonga, Geary, Okeene, Kingfisher, 
Hennessey, Okarche, Guthrie, Stillwater, Yukon, Concho, El Reno, 
Mustang, Oklahoma City, Chandler, Stroud, Prague, Meeker, 
Davenport, Wellston, Norman, Moore, Shawnee, Seminole, Wewoka, 
Holdenville, Wetumka, Ada, Coalgate, Atoka, and Durant
353 PM CDT Fri Apr 6 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
10 AM CDT SATURDAY...

* TEMPERATURES...Lows in the lower 20s in northern Oklahoma to the
  lower 30s in southern Oklahoma.

* TIMING...Friday night into Saturday morning.

* IMPACTS...Frost and freeze conditions may damage sensitive 
  vegetation. Take steps now to protect tender plants from the 
  cold.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
254 
WWUS74 KOUN 070602 AAA
NPWOUN

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Norman OK
102 AM CDT Sat Apr 7 2018

OKZ021>023-027-028-033>041-044>047-050-051-TXZ083>090-071415-
/O.EXP.KOUN.WI.Y.0010.000000T0000Z-180407T0600Z/
/O.CON.KOUN.FZ.W.0003.000000T0000Z-180407T1500Z/
Beckham-Washita-Caddo-Grady-McClain-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Cotton-Jefferson-Carter-
Johnston-Love-Marshall-Hardeman-Foard-Wilbarger-Wichita-Knox-
Baylor-Archer-Clay-
Including the cities of Elk City, Sayre, Cordell, Burns Flat, 
Sentinel, Anadarko, Hinton, Chickasha, Tuttle, Purcell, 
Newcastle, Blanchard, Hollis, Mangum, Granite, Hobart, Snyder, 
Altus, Frederick, Lawton, Duncan, Pauls Valley, Lindsay, 
Wynnewood, Sulphur, Davis, Walters, Temple, Waurika, Ringling, 
Ryan, Ardmore, Tishomingo, Marietta, Thackerville, Madill, 
Kingston, Quanah, Crowell, Vernon, Sheppard AFB, Wichita Falls, 
Munday, Knox City, Seymour, Archer City, Holliday, Lakeside City,
Scotland, and Henrietta
102 AM CDT Sat Apr 7 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...
...WIND ADVISORY HAS EXPIRED...

* TEMPERATURES...Lows in the mid 20s to lower 30s.

* TIMING...Freezing temperatures are expected through early 
  Saturday morning.

* IMPACTS...Frost and freeze conditions may damage sensitive 
  vegetation. Take steps now to protect tender plants from the 
  cold.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

OKZ004>020-024>026-029>032-042-043-048-052-071415-
/O.CON.KOUN.FZ.W.0003.000000T0000Z-180407T1500Z/
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Canadian-Oklahoma-Lincoln-Cleveland-Pottawatomie-Seminole-Hughes-
Pontotoc-Coal-Atoka-Bryan-
Including the cities of Buffalo, Laverne, Alva, Cherokee, Helena,
Carmen, Medford, Pond Creek, Lamont, Wakita, Ponca City, 
Blackwell, Shattuck, Arnett, Gage, Fargo, Woodward, Fairview, 
Enid, Perry, Cheyenne, Hammon, Seiling, Vici, Taloga, Leedey, 
Weatherford, Clinton, Watonga, Geary, Okeene, Kingfisher, 
Hennessey, Okarche, Guthrie, Stillwater, Yukon, Concho, El Reno, 
Mustang, Oklahoma City, Chandler, Stroud, Prague, Meeker, 
Davenport, Wellston, Norman, Moore, Shawnee, Seminole, Wewoka, 
Holdenville, Wetumka, Ada, Coalgate, Atoka, and Durant
102 AM CDT Sat Apr 7 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* TEMPERATURES...Lows will range from the upper teens in 
  northwest Oklahoma to the lower 30s in southern Oklahoma.

* TIMING...Through early Saturday morning.

* IMPACTS...Frost and freeze conditions may damage sensitive 
  vegetation. Take steps now to protect tender plants from the 
  cold.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Apr 5, 10:42 PM CDT, 5 hours 30 minutes earlier.

Area forecast discussion, Apr 5, 10:42 PM CDT, 5 hours 30 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1042 PM CDT Thu Apr 5 2018

.DISCUSSION...
Please see the 06Z aviation discussion below.

&&

.AVIATION...
Only minor adjustments were made to the previous set of 00Z TAFs.
Still expect IFR to perhaps brief LIFR cigs and fg to impact a few
of the terminals, although timing as been pushed back 1-2 hours
closer to near and just after sunrise Friday. A few showers will
develop close to OUN/OKC around 14Z but for now have not included
TSRA for any of the terminals as convection should remain east.
This will be watched closely. Breezy north winds will accompany a
cold front Through late in the period.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  69  54  57  25 /   0  30  50  40
Hobart OK         74  54  62  26 /   0  20  30  20
Wichita Falls TX  74  61  76  30 /   0  20  20  20
Gage OK           76  47  50  21 /   0  10  30  40
Ponca City OK     71  46  50  22 /   0  10  70  20
Durant OK         66  58  70  32 /   0  40  60  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Freeze Warning from 9 PM Friday to 10 AM CDT Saturday for
     OKZ004>042-044.

     Freeze Watch from Friday evening through Saturday morning for
     OKZ043-045>048-050>052.

TX...Freeze Watch from Friday evening through Saturday morning for
     TXZ083>090.

&&

99/03/03
Hazardous weather outlook, Apr 5, 4:06 PM CDT, 12 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
406 PM CDT Thu Apr 5 2018

OKZ004>048-050>052-TXZ083>090-061100-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
406 PM CDT Thu Apr 5 2018

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Thunderstorms...
There is a chance for showers and thunderstorms after midnight
across the southeast half of Oklahoma. Severe weather is unlikely.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

.Thunderstorms...
Thunderstorm chances continue Friday and expand across much of
Oklahoma. There is a slight risk for severe thunderstorms across
southeast Oklahoma, southeast of Ardmore, Ada, and Holdenville. A
marginal risk for severe thunderstorms is forecast east of areas
from Wichita Falls, Anadarko, Enid, and Ponca City. Thunderstorm
chances will decrease through the evening as colder air arrives from
the north.

.Cold Weather...
A widespread freeze is expected Saturday morning. Freezing
temperatures are expected in northern Oklahoma Sunday morning.

.Winter Precipitation...
Light amounts of freezing rain, snow, and sleet are possible late
Friday and early Saturday morning across a large part of Oklahoma.

.Fire Weather...
Elevated fire weather conditions are expected in western Oklahoma
and adjacent parts of northern Texas on Wednesday.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Apr 6, 2:46 AM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
246 AM CDT FRI APR 6 2018

OKZ040-041-046-050-051-060815-
Love OK-Carter OK-Garvin OK-Marshall OK-Murray OK-
246 AM CDT FRI APR 6 2018

...SIGNIFICANT WEATHER ADVISORY FOR Love...Carter...south central
Garvin...west central Marshall and western Murray Counties Until 315
AM CDT...

AT 243 AM CDT, strong thunderstorms were along a line extending from
4 miles south of Ratliff City to near Burneyville, moving east at 20
MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...

Locations impacted include...
Ardmore, Davis, Marietta, Lone Grove, Healdton, Wynnewood, Wilson,
Dickson, Springer, Thackerville, Katie, Dougherty, Gene Autry,
Tatums, Ratliff City, Leon, Graham, Burneyville, Turner Falls and
Milo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3376 9719 3385 9717 3392 9721 3386 9726
      3389 9731 3385 9733 3388 9733 3382 9737
      3382 9743 3391 9747 3392 9755 3448 9756
      3464 9723 3463 9709 3396 9693 3395 9700
      3384 9703 3385 9709 3382 9705 3372 9714
TIME...MOT...LOC 0743Z 281DEG 17KT 3438 9752 3390 9731

MBS
Special weather statement, Apr 6, 3:15 AM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
315 AM CDT FRI APR 6 2018

OKZ046-050-051-060845-
Love OK-Carter OK-Marshall OK-
315 AM CDT FRI APR 6 2018

...SIGNIFICANT WEATHER ADVISORY FOR eastern Love...southeastern
Carter and western Marshall Counties Until 345 AM CDT...

AT 315 AM CDT, strong thunderstorms were along a line extending from
near Burneyville to 3 miles southwest of Thackerville, moving east
at 25 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...

Locations impacted include...
Marietta, Thackerville, Lebanon, Willis, Overbrook, Lake Murray,
Burneyville and western Lake Texoma.

This includes Interstate 35 between mile markers 0 and 24.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3372 9715 3380 9721 3384 9717 3390 9718
      3391 9723 3386 9726 3387 9728 3399 9736
      3417 9692 3383 9674 3387 9681 3385 9686
      3395 9691 3395 9698 3385 9702 3385 9709
      3382 9705 3380 9709 3373 9709
TIME...MOT...LOC 0812Z 258DEG 23KT 3394 9726 3374 9717

MBS
Special weather statement, Apr 6, 3:22 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
322 AM CDT FRI APR 6 2018

OKZ041-046-060845-
Carter OK-Murray OK-
322 AM CDT FRI APR 6 2018

...SIGNIFICANT WEATHER ADVISORY FOR east central Carter and
southwestern Murray Counties Until 345 AM CDT...

AT 319 AM CDT, a strong thunderstorm was located 4 miles east of
Milo, moving northeast at 25 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...

Locations impacted include...
Sulphur, Davis, Springer, Dougherty, Gene Autry, Lake Of The
Arbuckles and Turner Falls.

This includes Interstate 35 between mile markers 38 and 55.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3438 9734 3450 9729 3451 9714 3456 9700
      3430 9693 3426 9693 3426 9724
TIME...MOT...LOC 0819Z 235DEG 22KT 3435 9726

MBS
Special weather statement, Apr 6, 3:35 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
335 AM CDT FRI APR 6 2018

OKZ051-060900-
Marshall OK-
335 AM CDT FRI APR 6 2018

...SIGNIFICANT WEATHER ADVISORY FOR northeastern Marshall County
Until 400 AM CDT...

AT 333 AM CDT, a strong thunderstorm was located near Kingston,
moving northeast at 25 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...

Locations impacted include...
Madill, Kingston, Little City, Woodville, eastern Lake Texoma and
Oakland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3408 9685 3417 9669 3416 9665 3412 9658
      3401 9659 3402 9660 3401 9660 3401 9662
      3399 9660 3398 9661 3397 9659 3396 9659
      3396 9677
TIME...MOT...LOC 0833Z 234DEG 21KT 3403 9676

MBS
Special weather statement, Apr 6, 3:56 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
356 AM CDT FRI APR 6 2018

OKZ051-052-060930-
Marshall OK-Bryan OK-
356 AM CDT FRI APR 6 2018

...SIGNIFICANT WEATHER ADVISORY FOR east central Marshall and
northwestern Bryan Counties Until 430 AM CDT...

AT 354 AM CDT, a strong thunderstorm was located near Woodville,
moving east at 25 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...

Locations impacted include...
Durant, Colbert, Achille, Silo, Mead, Armstrong, Woodville, eastern
Lake Texoma, Calera and Mcbride.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3389 9659 3390 9659 3390 9661 3392 9667
      3408 9667 3410 9631 3381 9639
TIME...MOT...LOC 0854Z 282DEG 21KT 3398 9661

MBS
Special weather statement, Apr 6, 4:05 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
405 AM CDT FRI APR 6 2018

OKZ041-047-060930-
Johnston OK-Murray OK-
405 AM CDT FRI APR 6 2018

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Johnston and
northeastern Murray Counties Until 430 AM CDT...

AT 404 AM CDT, a strong thunderstorm was located near Sulphur,
moving east at 20 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...

Locations impacted include...
Sulphur, Hickory, Scullin and Lake Of The Arbuckles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3441 9680 3446 9708 3456 9708 3460 9686
      3459 9683 3456 9682 3451 9683 3450 9681
TIME...MOT...LOC 0901Z 258DEG 17KT 3450 9701

MBS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 2:13 AM CDTSpecial Weather StatementOUNCarter32 min
Apr 6, 2:46 AM CDTSpecial Weather StatementOUNCarter, Love, Murray29 min
Apr 6, 3:15 AM CDTSpecial Weather StatementOUNLove30 min
Apr 6, 3:22 AM CDTSpecial Weather StatementOUNMurray23 min
Apr 6, 3:35 AM CDTSpecial Weather StatementOUNMarshall25 min
Apr 6, 3:56 AM CDTSpecial Weather StatementOUNBryan34 min
Apr 6, 4:05 AM CDTSpecial Weather StatementOUNMurray25 min
Apr 6, 4:25 AM CDTSpecial Weather StatementOUNJohnston35 min
Apr 6, 4:29 AM CDTSpecial Weather StatementOUNBryan31 min
Apr 6, 4:30 AM CDTSpecial Weather StatementOUNJohnston30 min
Apr 6, 4:53 AM CDTSpecial Weather StatementOUNPontotoc37 min
Apr 6, 4:59 AM CDTSpecial Weather StatementOUNJohnston31 min
Apr 6, 5:08 AM CDTSpecial Weather StatementOUNBryan37 min
Apr 6, 5:42 AM CDTSpecial Weather StatementOUNHughes33 min
Apr 6, 5:44 AM CDTSpecial Weather StatementOUNBryan31 min
Apr 6, 5:53 AM CDTSpecial Weather StatementOUNHughes37 min
Apr 6, 5:58 AM CDTSpecial Weather StatementOUNBryan32 min
Apr 6, 6:04 AM CDTSpecial Weather StatementOUNSeminole26 min
Apr 6, 6:40 AM CDTSpecial Weather StatementOUNHughes20 min
Apr 6, 6:58 AM CDTSpecial Weather StatementOUNHughes17 min
Apr 6, 1:25 PM CDTSpecial Weather StatementOUNGarvin35 min
Apr 6, 3:52 PM CDTSpecial Weather StatementOUNMarshall38 min
Apr 6, 4:03 PM CDTSevere Thunderstorm WarningOUNMarshall42 min
Apr 6, 4:21 PM CDTSevere Thunderstorm WarningOUNBryan, Marshall54 min
Apr 6, 4:23 PM CDTSpecial Weather StatementOUNJohnston37 min
Apr 6, 4:56 PM CDTSevere Thunderstorm WarningOUNMarshall49 min
Apr 6, 5:31 PM CDTSevere Thunderstorm WarningOUNBryan, Marshall23 min

Nearby

Wind Advisories in Oklahoma, 2018Wind Advisories in Texas, 2018Every wind advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.